MathSciNet Relay Station
MathSciNet bibliographic data
MR2468228 47H10 (47S50 54H25)
Fang, Jin-xuan; Gao, Yang Common fixed point theorems under strict contractive conditions in Menger spaces. Nonlinear Anal. 70 (2009), no. 1, 184–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement